U.S. doctors online nowAsk doctors free
WI
A 65-year-old female asked:

I have gerd and hiatal hernia. i take protonix. the cancer drug i take causes diarrhea. when i get it and take an imodium it immediately affects my upper digestion. i get a burning stomach, nausea and indigestion. how do i stop this problem?

1 doctor answer3 doctors weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 42 years experience
You may ask your doctor a different medication for diarrhea such as Lomotil.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 12, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.